# SDR DL73K000294

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 3110 · Instrument Panel
- Part: Alert Light
- Condition: Shorted
- Location: Cockpit
- Component: 3186301001
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, SMOKE FLOWING FROM BEHIND CAPTS SIDE AUTOPILOT SCOREBOARD.  FOUND CAPT PNL ALTITUDE ALERT LIGHT SHORTED INTERNALLY POSSIBLY DUE TO L-1 WINDSHEILD WATER LEAK.  RETORQUED L-1 W/S PER M/M.  LEAK CHECK GOOD.  REPLACED CAPT ALERT LIGHT L734.  ALL CHECKS GOOD.
